American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A20) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Georges Klein. An Extension of the Floater--Hormann Family of Barycentric Rational Interpolants. Math. Comp. 82 (2013) 2273-2292.
Abstract, references, and article information   
View Article: PDF

[2] Sam Northshield. On iterates of Möbius transformations on fields. Math. Comp. 70 (2001) 1305-1310. MR 1710202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jieqing Tan and Shuo Tang. Bivariate composite vector valued rational interpolation. Math. Comp. 69 (2000) 1521-1532. MR 1665971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard Baltensperger, Jean-Paul Berrut and Benjamin Noël. Exponential convergence of a linear rational interpolant between transformed Chebyshev points. Math. Comp. 68 (1999) 1109-1120. MR 1642809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Claus Schneider and Wilhelm Werner. Some new aspects of rational interpolation . Math. Comp. 47 (1986) 285-299. MR 842136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. Underhill. Some asymptotic properties of Pad\'e approximants to $e\sp {-x}$ . Math. Comp. 47 (1986) 253-263. MR 842133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Frank Stenger. Explicit, nearly optimal, linear rational approximation with preassigned poles . Math. Comp. 47 (1986) 225-252. MR 842132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] You Gun Huang and Jack Williams. A note on an algorithm for interpolating rationals . Math. Comp. 42 (1984) 111-113. MR 725987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Iserles and S. P. Nørsett. Frequency fitting of rational approximations to the exponential functions . Math. Comp. 40 (1983) 547-559. MR 689470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Géza Németh and Magda Zimányi. Polynomial type Pad\'e approximants . Math. Comp. 38 (1982) 553-565. MR 645671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. M. Lee and F. D. K. Roberts. Corrigenda: ``A comparison of algorithms for rational $l\sb{\infty }$\ approximation'' (Math. Comp. {\bf 27} (1973), 111--121) . Math. Comp. 33 (1979) 847. MR 521302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. H. McCabe. A further correspondence property of $M$ fractions . Math. Comp. 32 (1978) 1303-1305. MR 0481779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Avram Sidi. Uniqueness of Pad\'e approximants from series of orthogonal polynomials . Math. Comp. 31 (1977) 738-739. MR 0447901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. S. R. Chisholm. Rational approximants defined from double power series . Math. Comp. 27 (1973) 841-848. MR 0382928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] C. T. Fike and P. H. Sterbenz. Minimax approximations subject to a constraint . Math. Comp. 25 (1971) 295-298. MR 0303176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1